# SDR ASAA12511292

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 19,590 hours, 5,898 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400840030
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000 NR 1 ENG INLET AND FAN BLADES DETAILED INSP FOUND NR 5 FANDUCT PANEL HAS SEVERAL FASTENERS LOOSE AND DAMAGE W/ DAMAGE TO PANEL.  REPLACED NR 5 FANDUCT PANEL AS REQ.
